Lately pictures have been YUUUUUGE for me when Kinja’ing, so I apologize.

I just started a new birth control pill on Sunday so I’m keeping a mental log of my physical/emotional feelings to keep track of any possible side effects that I need to call the doctor about. Here’s what that would look like:

Day 1: Random, undirected tears for several hours. No big deal. I’m a sad person, that shit just happens sometimes. Buuut at the same time - I think my libido’s coming back! I FEEL STUFF when I’m touched now! What!!! This merits further (wink wink) “study.”

Day 2: Itchiest eyeballs in the land and my contacts are throwing tantrums. Is that allergies? Probably allergies, even though eye issues are listed as a side effect. But also more tears because reasons.

Day 3 (today): The theme of today is ANGER. White. Hot. Anger. So angry. At everyone. About everything. I’m so angry at Bonernator. I’m so angry at my family. I’m so angry at my friends. I’m so angry at my coworkers. Pretty much the only thing I’m not angry about is the bag of Pirate’s Booty waiting for me at home.

The new pills also taste very sweet, which leads me to believe that they’re sugar pills and that I will be knocked up any minute now.

Advertisement

Scribble away! I promise not to unleash my irrational anger vomit on ya.